# SDR 00FDEA00805

- Difficulty date: November 28, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- Aircraft time: 58,448 hours, 44,127 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, THE LOWER FUSELAGE SHEAR TIE FROM BS 196 - 203 AT RBL 6 FOUND CORRODED.  REMOVED, REPLACED AND FAB PER IAW BAC 737 SRM 51-20-1, 51-30-2.
